# SDR C2XA00BT036

- Difficulty date: June 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3677 - CREW REPORTED, CARGO COMPARTMENT FIRE EXT LIGHT ILLUMINATED ON PREFLIGHT.  MAINTENANCE PERFORMED VISUAL INSPECTION AND FUNCTIONAL CHECK OF CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
